Sep 18, 2009
i went to the toilet and i notice 2 pild of atripla like they were not digested. I read that i have to take the pild in an empty stomach but since i started the treatment 2 years ago i always take it in a full stomach and my exams every 3 months comeback great. i m not detectable and i have 1100 t-cells. tell me what to do to avoid this. if is possible to take it 2 hours before dinner? thanks for your help doctor. by the way i m robert
Response from Dr. Young
Hello Robert and thanks for your post.
If your viral load has been undetectable, then clearly, there's no need to worry.
As for taking Atripla and food, the only reason to avoid food while taking the pill is because food in the stomach increases the absorption of the medications slightly-- thereby increasing the possibility of the psychological side effects of efavirenz. If you don't have any side effects while taking the medication with food, then there's no need to change what you're doing.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Stinging Pain After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Vomiting After Oral Sex Worried I Have HIV
- Can Bacterial Vaginosis Cause Vaginal Bleeding?
- Is Cervical Cancer Contagious To Men?
- What Is The Best Way To Get Rid Of Genital Warts?
- What Kinds Of Infections Could Cause A Brown Discharge?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.